# SDR GTIA2019051703352

- Difficulty date: May 17, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N504NK
- Make and model: Airbus A319-132
- Aircraft serial: 2473
- Aircraft time: 51,299 hours, 24,123 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT ON DESCENT OUT OF 5,000 FEET-ACCOMPLISHED TSM 05-50-00-810-831-A. PACK 1 ODOR SUSPECT AFTER SYSTEM ISOLATION. SEE L.P 2455365-2 FOR CORRECTIVE ACTION.
